# SDR TWAA9804103

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Worn
- Location: Apu
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

JFK - FLT 8703 - THE LEFT GEN FAILED, NO VOLTS OR FREQS.  APU STARTED AND RAN NORMALLY FOR 30 MINUTES THEN APU GEN FAILED, NO VOLTS OR FREQS RETURNED TO JFK.  THE LEFT GEN WAS DEFERRED PER MEL, AND THE APU GENERATOR CONTROL UNIT WAS REPLACED.  IN FLIGHT, THE APU GENERATOR RAN NORMAL FOR AWHILE THEN FAILED.  FLT AGAIN RETURNED TO JFK.  REPLACED THE LEFT CSD MFG PN 696233B, AND THE APU GENERATOR.  (M)
